# SDR FDEA202507171231

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 69,995 hours, 28,147 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: 80330035A
- Part serial: 1857
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SLIDE REINSTALLED NOTED L1  DOOR EMERGENCY POWER RESERVOIR EMPTY.  REMOVED AND REPLACED L1 DOOR EMERGENCY POWER RESERVOIR WITH REF AMM 52-11-30-4. A/C OK FOR SERVICE.
